Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

High bp sudden spike taking amlodipine precautions

Premium Questions

Dr.   Rishu Saxena MD

About 2-3 weeks ago my blood pressure spiked up. Family physician recommended 10mg Lisinopril . Cardiologist recommended Amlodipines 5 mg. Went with the Lisinopril Been on it for the last 2-3 weeks Saturday ... View answer

Answered by : Dr. Rishu Saxena ( Cardiologist)
Dr. Lilit Baghdasaryan MD

/94. How long does the losartan take to work? Could the headache be the high BP or a side effect. What other medications could I be on for high BP which don't have the side effect of... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)
Dr. Benard Shehu MD

Is there a drug for an extremely high blood pressure spike for an elderly female patient of Asian decent who is already taking blood pressure medicine regularly? ... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr. Anantharamakrishnan MD

her B.P was 130/90 . Is it high or normal ?What medicne should she take ? What precaution shud she take ? any advice ? Her weight is 66 and height is 5.2 . ... View answer

Answered by : Dr. Anantharamakrishnan ( Cardiologist)
Dr. Prabhakar C Koregol MD

What to do in case of sudden high BP? What is the best way to bring it to normal? Patient is taking Telma 40 regulary and nebicard -5 in case if bp is high. ... View answer

Answered by : Dr. Prabhakar C Koregol ( Cardiologist)

Public Forum Discussions

Dr. Monika Yadav MD

My mother is 67 and had been under medication for high BP . The BP level was increased to 130 ... at night only as a precaution until we consult the usual cardiologist on Monday might. Even... View answer

Answered by : Dr. Monika Yadav ( General & Family Physician)
Dr. Veerpal Singh Uppal MD

collapsed. Rapid heart beat 180 and incrased BP. Put on medication, fine till 2007, yet another collapse ... on Sotalol 80 mg twice and Amlodipine 5mg at night one. Since January this year I have more... View answer

Answered by : Dr. Veerpal Singh Uppal ( Internal Medicine Specialist)
Dr. Chibitam Obia MD

I have just been prescribed amlodipibe for high blood pressure. Am looking at the packet and wondering whether to take it! Have read it is banned in some European countries . Is there a better ... View answer

Answered by : Dr. Chibitam Obia ( General & Family Physician)
Dr.  Sagar Makode MD

should i be taking amlodipine, and lisinopril/hydrochlorithyozide ?I am a 55yr old woman apx 5ft10 ... treatment. Also take synthroid because thyroids were removed in 1992. take chlorestorol... View answer

Answered by : Dr. Sagar Makode ( Cardiologist)
Dr.  Birma Ram Hudda MD

I have high blood pressure.. I have been prescribed this medicine Stamlo (2.5 mg) (Amlodipine) from Dr Reddy Laboratories Ltd Dosage is once daily.. I am thinking of taking it by skipping 4-5 days As i ... View answer

Answered by : Dr. Birma Ram Hudda ( General & Family Physician)

Mobile Questions and Answers

Dr. Venkata Subrahmanaym Mukkavilli MD

Hi, Thanks and welcome to healthcare magic. Normal blood pressure is 120/80 mm of Hg.More than this figure is called high BP. and less than this figure is low BP. In practice we take 14o or more...

Dr.    Prof. Kunal Saha MD

YES IT IS A VERY GOOD MEDICINE . YOU CAN TAKE IT SAFELY. PLEASE REPLY WITH THANKS.

Dr. Paparaja S MD

Hi...its ramipril...yes you can take..wish you a good health....